# SDR QXEA200600833

- Difficulty date: March 28, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,997 hours, 4,659 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot Head
- Part time: 4,997 hours, 4,659 cycles
- Component: Pitot Head
- Component part number: C16193AC
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2303: STANDBY PITOT HEAT CAUTION LIGHT ILLUMINATED WITH SWITCH 'ON'.  MAINTENANCE REPLACED STANDBY PITOT PROBE WITH SERVICEABLE UNIT IAW AMM 34-12-11-000-801 AND TASK 34-12-11-400-801.  C/W PITOT STATIC LEAK CHECK IAW QX MTC 6341002.  STANDBY PITOT HEAT SYSTEM, OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
